Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Demonstratio Mathematica

Editor-in-Chief: Vetro, Calogero


Covered by:
Web of Science - Emerging Sources Citation Index
Scopus
MathSciNet


CiteScore 2017: 0.28
SCImago Journal Rank (SJR) 2017: 0.231
Source Normalized Impact per Paper (SNIP) 2017: 0.443
Mathematical Citation Quotient (MCQ) 2017: 0.12
ICV 2017: 121.78



Open Access
Online
ISSN
2391-4661
See all formats and pricing
More options …
Volume 48, Issue 1

Issues

Approximation Properties of Certain Summation Integral Type Operators

P. Patel
  • DEPARTMENT OF APPLIED MATHEMATICS & HUMANITIES SARDAR VALLABHBHAI NATIONAL INSTITUTE OF TECHNOLOGY SURAT-395 007 (GUJARAT), INDIA
  • DEPARTMENT OF MATHEMATICS ST. XAVIER’S COLLEGE AHMEDABAD-380 009 (GUJARAT), INDIA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Vishnu Narayan Mishra
  • DEPARTMENT OF APPLIED MATHEMATICS & HUMANITIES SARDAR VALLABHBHAI NATIONAL INSTITUTE OF TECHNOLOGY SURAT-395 007 (GUJARAT), INDIA
  • L. 1627 AWADH PURI COLONY BENIGANJ PHASE -III, OPPOSITE – INDUSTRIAL TRAINING INSTITUTE (I. T. I.) AYODHYA MAIN ROAD FAIZABAD-224 001 (UTTAR PRADESH), INDIA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2015-03-11 | DOI: https://doi.org/10.1515/dema-2015-0008

Abstract

In the present paper, we study approximation properties of a family of linear positive operators and establish direct results, asymptotic formula, rate of convergence, weighted approximation theorem, inverse theorem and better approximation for this family of linear positive operators.

Keywords : Bernstein polynomial; Baskakov operators; direct results; asymptotic formula; rate of convergence; weighted approximation theorem; inverse theorem; better approximation

References

  • [1] A. Aral, V. Gupta, R. P. Agarwal, Applications of q-Calculus in Operator Theory, Springer, 2013.Google Scholar

  • [2] R. A. De Vore, G. G. Lorentz, Constructive Approximation, Springer, Berlin, 1993.CrossrefGoogle Scholar

  • [3] O. Duman, M. A. Ozarslän, Szász-Mirakjan type operators providing a better error estimation, Appl. Math. Lett. 20 (2007), 1184-1188.Web of ScienceCrossrefGoogle Scholar

  • [4] Z. Finta, On converse approximation theorem, J. Math. Anal. Appl. 312(1) (2005), 159-180.Google Scholar

  • [5] A. D. Gadzhiev, Theorems of the type of P. P. Korovkin type theorems, Math. Zametki 20(5) (1976), 781-786. Math. Notes, English Translation 20(5-6) (1976), 996-998.Google Scholar

  • [6] A. D. Gadjiev, R. O. Efendiyev, E. Ibikli, On Korovkin type theorem in the space of locally integrable functions, Czechoslovak Math. J. 1(128) (2003), 45-53.Google Scholar

  • [7] N. K. Govil, V. Gupta, Direct estimates in simultaneous approximation for Durrmeyer type operators, Math. Ineqaul. Appl. 10(2) (2007), 371-379.Google Scholar

  • [8] V. Gupta, A note on modified Baskakov type operators, Approx. Theory Appl. (N.S.) 10(3) (1994), 74-78.Google Scholar

  • [9] V. Gupta, Approximation for modified Baskakov Durrmeyer type operators, Rocky Mountain J. Math. 39(3) (2009), 1-16.Google Scholar

  • [10] V. Gupta, A. Aral, Approximation by q Baskakov-Beta operators, Acta Math. Appl. Sinica 27(4) (2011), 569-580.Google Scholar

  • [11] V. Gupta, H. Karsli, Some approximation properties by q-Szasz-Mirakyan-Baskakov- Stancu operators, Lobachevskii J. Math. 33(2) (2012), 175-182.Google Scholar

  • [12] V. Gupta, M. A. Noor, M. S. Beniwal, On simultaneous approximation for certain Baskakov Durrmeyer type operators, J. Inequal. Pure Appl. Math. 7 (2006), 1-15.Google Scholar

  • [13] B. Ibrahim, Approximation by Stancu-Chlodowsky polynomials, Comput. Math. Appl. 59 (2010), 274-282.Web of ScienceGoogle Scholar

  • [14] J. P. King, Positive linear operators which preseves x2, Acta Math. Hungar. 99 (2003), 203-208.Google Scholar

  • [15] V. Mishra, P. Patel, Approximation properties of q-Baskakov-Durrmeyer-Stancu operators, Mathematical Sciences 7(1) (2013), 38.Google Scholar

  • [16] V. Mishra, P. Patel, Some approximation properties of modified Jain-Beta operators, J. Cal. Var. 2013, (2013), 8 pages.Google Scholar

  • [17] M. A. Ozarslan̈, O. Duman, MKZ type operators providing a better estimation on [1/2,1), Canad. Math. Bull. 50 (2007), 434-439.Google Scholar

  • [18] D. D. Stancu, Approximation of function by means of a new generalized Bernstein operator, Calcolo 20(2) (1983), 211-229.CrossrefGoogle Scholar

  • [19] D. K. Verma, V. Gupta, P. N. Agrawal, Some approximation properties of Baskakov- Durrmeyer-Stancu operators, Appl. Math. Comput. 218 (2012), 6549-6556.Web of ScienceGoogle Scholar

  • [20] R. Yadav, Bézier variant of Baskakov-Beta-Stancu operators, Ann. Univ. Ferrara, (2011). DOI 10.1007/s11565-011-0145-1 CrossrefGoogle Scholar

About the article

Received: 2013-08-07

Revised: 2013-10-28

Published Online: 2015-03-11

Published in Print: 2015-03-01


Citation Information: Demonstratio Mathematica, Volume 48, Issue 1, Pages 77–90, ISSN (Online) 2391-4661, ISSN (Print) 0420-1213, DOI: https://doi.org/10.1515/dema-2015-0008.

Export Citation

© by P. Patel. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Prashantkumar G. Patel and Vishnu Narayan Mishra
International Journal of Analysis, 2015, Volume 2015, Page 1

Comments (0)

Please log in or register to comment.
Log in